| Model Number |
HGKAX0808 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
01/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Examination of a remaining fragment of the involved device by an external and independent laboratory is pending.A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.Moreover, the review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications (< 5 ml/cm²/min).Water permeability testing of a retention sample coated on the same day and under the same conditions as the involved device is pending.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Event or Problem Description
The customer is reporting a bleeding event during surgery.A significant bleeding was observed throughout the entire graft body at the time of bypass release.The surgeon clamped the graft, waited for a few minutes and then released the clamp again: bleeding stopped.The graft remained implanted and the patient is recovering well.A remaining fragment of the graft is available for investigation.
Additional Manufacturer Narrative
(11/213) one retention sample coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Additional Manufacturer Narrative
(10/213) a residual fragment of the involved device was sent to an external and independent laboratory for examination.The fragment underwent permeability measurements at the same time as a virgin control vascular graft of same textile type and same diameter.Nothing suggests a defect in the involved device as the fragment showed no porosity.(67) the cause of the event remains unknown.However, the conducted investigation and testing performed suggest that the product was not defective.(22) please note that blood leakage is a foreseeable side-effect as indicated in the instructions for use.